# SDR SIMA20170401001

- Difficulty date: April 1, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 33,935 hours, 24,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 74292
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DON'T WORK PROPERLY. REMOVED AND REPLACED ALL EMERGENCY LIGHT BATTERIES IAW AMM 33-51-17 OPS CHECK GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 73055 NR 3, 109938 NR 4, 73049 NR 1
